Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 19, 2014, 11:12 PM CST for Fulton County, Illinois. It took effect at Feb 21, 2014, 2:42 AM CST. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2014, 11:12 PM CST (05:12 UTC)
- In effect from
- Feb 21, 2014, 2:42 AM CST
- Expired
- Feb 23, 2014, 12:36 PM CST
- In force
- 58 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 26.15 ft at Feb 23, 2014, 9:00 PM CST.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
975
WGUS43 KILX 200512
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1112 PM CST WED FEB 19 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
Due to recent snow melt and expected rainfall of between an inch
and an inch and a quarter on Thursday, significant rises are
expected along the Spoon River over the next several days.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-201912-
/O.NEW.KILX.FL.W.0003.140221T1041Z-140223T1348Z/
/LNMI2.1.ER.140221T1041Z.140222T0600Z.140223T0748Z.NO/
1112 PM CST WED FEB 19 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* from late Thursday night to Sunday morning.
* At 1045 PM Wednesday the stage was 3.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and
continue to rise to near 18.0 feet by early Saturday morning.The
river will fall below flood stage by early Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 3.1 Wed 11 PM 4.9 15.5 17.7
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-201912-
/O.NEW.KILX.FL.W.0004.140221T2120Z-140223T1836Z/
/SEVI2.1.ER.140221T2120Z.140222T1200Z.140223T1236Z.UU/
1112 PM CST WED FEB 19 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* from Friday afternoon to Sunday afternoon.
* At 1045 PM Wednesday the stage was 6.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 24.0 feet by Saturday morning.The river will fall
below flood stage by Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 6.1 Wed 11 PM 7.6 18.6 24.0
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Barnes4 follow-up statements
283
WGUS83 KILX 201613
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 AM CST THU FEB 20 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties.
Spoon River at Seville affecting Fulton County.
.Significant rises continue along the Spoon River, in response to
1 to 1.5 inches of rain falling overnight, plus the snow melt of
the past couple days. As the ground is frozen, all of this is
running off. The rain and melting snow will continue to push the
river upward, and flooding should develop early Friday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-210613-
/O.EXT.KILX.FL.W.0003.140221T1021Z-140223T1424Z/
/LNMI2.1.ER.140221T1021Z.140222T0600Z.140223T0824Z.NO/
1013 AM CST THU FEB 20 2014
The Flood Warning continues for
The Spoon River at London Mills.
* from late tonight to Sunday morning.
* At 945 AM Thursday the stage was 7.3 feet.
* Flood stage is 15 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 18.0 feet by early Saturday morning. The
river will fall below flood stage by early Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 7.3 Thu 10 AM 15.6 17.9 14.4
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-210612-
/O.CON.KILX.FL.W.0004.140221T2120Z-140223T1836Z/
/SEVI2.1.ER.140221T2120Z.140222T1200Z.140223T1236Z.UU/
1013 AM CST THU FEB 20 2014
The Flood Warning continues for
The Spoon River at Seville.
* from Friday afternoon to Sunday afternoon.
* At 945 AM Thursday the stage was 9.4 feet.
* Flood stage is 22 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 24.0 feet by Saturday morning. The river
will fall below flood stage by Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 9.4 Thu 10 AM 18.6 24.0 22.1
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Geelhart074
WGUS83 KILX 210231
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
831 PM CST THU FEB 20 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-211631-
/O.EXT.KILX.FL.W.0003.140221T0241Z-140224T0210Z/
/LNMI2.1.ER.140221T0241Z.140222T0600Z.140223T2010Z.NO/
831 PM CST THU FEB 20 2014
The Flood Warning continues for
The Spoon River at London Mills.
* until Sunday evening.
* At 745 PM Thursday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 20.0 feet by early Saturday morning.The river will
fall below flood stage by Sunday afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.8 Thu 8 PM 17.8 20.0 16.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-211630-
/O.EXT.KILX.FL.W.0004.140221T0842Z-140223T1930Z/
/SEVI2.1.ER.140221T0842Z.140222T0600Z.140223T1330Z.UU/
831 PM CST THU FEB 20 2014
The Flood Warning continues for
The Spoon River at Seville.
* from late tonight to Sunday afternoon.
* At 745 PM Thursday the stage was 19.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 24.7 feet by early Saturday morning.The
river will fall below flood stage by Sunday morning.
* Impact...At 26.0 feet...Residences in Bernadotte begin to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 19.9 Thu 8 PM 23.1 24.6 22.3
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$135
WGUS83 KILX 211708
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CST FRI FEB 21 2014
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-220708-
/O.EXT.KILX.FL.W.0003.000000T0000Z-140223T2327Z/
/LNMI2.1.ER.140221T0201Z.140222T0600Z.140223T1727Z.NO/
1108 AM CST FRI FEB 21 2014
The Flood Warning continues for
The Spoon River at London Mills.
* until Sunday afternoon.
* At 1045 AM Friday the stage was 19.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
early tomorrow morning. The river will fall below flood stage
Sunday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
London Mills 15 19.5 Fri 11 AM 19.5 16.0 12.3
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-220000-
/O.EXT.KILX.FL.W.0004.000000T0000Z-140222T0000Z/
/SEVI2.1.ER.140221T0534Z.140221T1030Z.140221T1800Z.UU/
1108 AM CST FRI FEB 21 2014
The Flood Warning continues for
The Spoon River at Seville.
* until this evening.
* At 1045 AM Friday the stage was 22.1 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 22.1 Fri 11 AM 21.2 18.7 15.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$197
WGUS83 KILX 212022
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
222 PM CST FRI FEB 21 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-212052-
/O.CAN.KILX.FL.W.0004.000000T0000Z-140222T0000Z/
/SEVI2.1.ER.140221T0534Z.140221T1030Z.140221T1737Z.UU/
222 PM CST FRI FEB 21 2014
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 145 PM Friday the stage was 21.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 1137 AM Friday.
* Forecast...The river will continue to fall to 21.2 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 21.9 Fri 2 PM 21.2 18.7 15.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 19, 8:56 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Feb 19, 8:56 PM CST, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 856 PM CST Wed Feb 19 2014 .DISCUSSION... ISSUED 856 PM CST Wed Feb 19 2014 Showers and thunderstorms are increasing in coverage across northern Missouri/southern Iowa on the nose of a strengthening low-level jet. As this jet energy shifts northeastward, rain will spread into west-central Illinois by around midnight then across the remainder of the area overnight. Based on trajectory of jet, greatest rain chances will remain focused across the northern half of the KILX CWA where categorical POPs are currently in place. 00z NAM forecast soundings show a pronounced layer of elevated instability developing as well, supporting the threat for a few thunderstorms with small hail. Based on 00z NAM and coordination with surrounding offices, will be issuing a High Wind Watch for tomorrow evening. Low pressure deepens from 992mb over eastern Kansas Thursday morning to 984mb over southwest Wisconsin by evening. Impressive pressure rises in the wake of the low and passing cold front will lead to very strong winds, possibly gusting over 50 mph. Zone update will be issued shortly. Barnes && .AVIATION... ISSUED 548 PM CST Wed Feb 19 2014 Challenging TAF forecast begins later tonight and continues through 00Z/Fri as a low pressure system develops to our west and rapidly strengthens, tracking into southern WI Thu evening. A strong low level jet is forecast to develop across the region tonight and bring a rapid increase in showers and thunderstorms after midnight. This process is already underway across northern MO. Model forecasts show 50kt winds at 1500 ft AGL overnight and have included LLWS through 12/13Z. Waves of showers and isolated thunderstorms are expected for much of Thursday morning and into the afternoon, along with IFR ceilings and visibilities. Some stronger storms possible during the afternoon ahead of a strong could front would be capable of brief greatly reduced cig/vsbys and variable gusty winds but did not include in this set of TAFS due to timing/location uncertainty. Strong cold front is progged to move west to east across TAF sites from 21-23Z ending the shower/storm threat. Strong/gusty south winds ahead of the front will veer to the southwest behind the front, and increase with gusts to 35 kts. 25 && .PREV DISCUSSION... ISSUED 220 PM CST Wed Feb 19 2014 Pleasant weather conditions prevail across central through southeast Illinois early this afternoon as weak high pressure drifts across the region. Already seeing an increase in high level cloudiness in advance of our next potent weather system pushing into the Rockies. Early afternoon temperatures range from the mid 30s over the heavier snowpacked areas across our north and east counties...to around 50 degrees along the I-70 corridor. SHORT TERM...Tonight through Saturday Showers and thunderstorms to produce locally heavy rainfall over the next 24 to 30 hours, especially across the north half of the forecast area, increasing the threat for flooding along area rivers and streams. Secondary concern will be the severe threat which SPC has shifted further south and east with its latest Day 2 outlook. Model-wise, the NAM-WRF has trended further southeast with the track of the surface low, as it elongates the wave over Missouri, resulting in a flatter trajectory, at least initially, before the wave deepens as the upper system closes off and becomes more negatively tilted later in the forecast period. Meanwhile...the preferred GFS and latest ECMWF solutions continue from their previous forecasts in taking the surface low further west and north, which is supported by the latest Short Range Ensembles. Impressive 850 mb theta-e advection for February develops later this evening as the low level jet increases to our west. This should result in rapid development of showers and thunderstorms to our southwest, which should track northeast later this evening into our west in the 03z to 06z time frame and over the remainder of the area by dawn Thursday. Models showing Most Unstable Capes of 150-300 j/kg across parts of northeast Missouri by late tonight so some of the convection will have the capability of producing hail in addition to some locally heavy rainfall. Initially, higher POPs will be from west central through east central Illinois, north of the 850 mb warm front, which by morning should be north of our area. Precipitable water values by late Thursday morning soar to 1.20 inches over the southern half of our forecast area, well above normal for the middle of February. Heaviest rainfall looks to be along and north of a Rushville to Springfield to Champaign line where 0.80 to 1.25 inches will fall by Thursday afternoon. Unfortunately, this where the deeper snowpack is located, so we will continue to rapidly melt off the snow thru tomorrow evening with nowhere for the water to go as the ground remains frozen. Initially, the snowpack may be able to absorb some of the rain but as we continue to advect higher dew point air into the region Thursday morning, its going to be a losing battle with runoff problems in most areas into the evening hours. River levels along the Illinois, Spoon and Sangamon basins will be most affected over the next couple of days based on the current QPF forecasts, with our far southeast rivers seeing the potential for significant rises for later in the week. With the current track of the surface low, temperatures are going to vary widely across the forecast area with readings warming into the upper 40s far north to possibly approaching 70 degrees south of Interstate 70. As far as the severe threat is concerned, the rather large snow pack centered over the north half of our area will produce a very pronounced near surface stable layer/weak buoyancy which should limit the potential for damaging winds at the surface across at least the north half of the forecast area. As a result, SPC has adjusted the Day2 slight risk further south, mainly along the I-70 corridor for tomorrow afternoon. Looking back on some of the CIPS Analog guidance from the past several days, the main area of concern for more widespread severe weather has been consistently over parts of southern and southeast Illinois, with this mornings analogs depicting a more significant area for widespread severe weather just southeast of I-70 into parts of west central Ky into Tennessee. With the deep layerd shear profiles depicted on models with this intensifying surface and upper air system, we can't rule out some low topped convection further north which may produce some localized 60-65 mph winds, but at this time it appears the more widespread threat will be over southeast Illinois tomorrow afternoon. As the surface low intensifies later tomorrow morning and tracks west of the Illinois River, the cold front is expected to race across our area during the afternoon. As the low tracks well to our north late tomorrow afternoon, strong pressure rises will follow the passage of the cold front tomorrow evening bringing the threat for at least advisory type wind gusts for at least our north half thru the evening hours. With the speed of the system, it appears any precip transition to snow will be to our west and north Thursday night. Not a great deal of cold air to funnel southeast in the wake of the system for Friday with afternoon temperatures expected to top out in the 40s. Models continue to show a weak disturbance tracking over our area Friday night, but forcing and moisture not impressive with this system, so other than some low chance POPs across the north, not expecting much from this feature as it tracks to our east by Saturday dragging a cold front southeast through the forecast area. LONG TERM...Sunday through Wednesday All medium range models indicate another negative height anomaly sets up again near James Bay resulting in a return to much colder weather for the remainder of the month. Canadian high pressure will be edging southeast into the region during this period bringing a gradual downturn in temperatures as we head into a new work week. Several weak disturbances embedded in the northwest flow will bring light snow chances late Sunday and again late Monday into early Tuesday with below normal temperatures once again dominating the weather across the Midwest. && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH from 3 AM CST Thursday through Thursday afternoon FOR ILZ027>031-036>038-040>053. &&
Hazardous weather outlook, Feb 19, 3:11 PM CST, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CST WED FEB 19 2014 ILZ027>031-036>038-040>053-201200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 311 PM CST WED FEB 19 2014 ...FLOOD WATCH IN EFFECT FROM 3 AM CST THURSDAY THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT RAIN AND THUNDERSTORMS WILL BEGIN SPREADING INTO AREAS WEST OF THE ILLINOIS RIVER TOWARD MIDNIGHT...AND ACROSS THE REMAINDER OF CENTRAL ILLINOIS AFTER MIDNIGHT. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...RAINFALL AMOUNTS OF OVER HALF AN INCH ARE POSSIBLE BY SUNRISE...ESPECIALLY NORTH OF I-72. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE SOME FLOODING PROBLEMS... ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. THE COPIOUS MOISTURE MAY ALSO RESULT IN AREAS OF FOG DEVELOPING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THURSDAY... BEFORE DIMINISHING FROM THE WEST DURING THE LATE AFTERNOON. WHILE SEVERE WEATHER IS NOT LIKELY...ISOLATED STORMS MAY PRODUCE SOME STRONG WINDS. ANOTHER HALF INCH OF RAIN TO THREE QUARTERS OF AN INCH OF RAIN IS LIKELY...CONTINUING THE THREAT FOR FLOODING. RIVER LEVELS WILL BE ON THE RISE...AND SOME THERE IS SOME POTENTIAL FOR MINOR RIVER FLOODING TO DEVELOP. THIS WILL BE ENHANCED BY THE POTENTIAL FOR ICE JAMS...AS THE WARM TEMPERATURES AND WATER RUNOFF CAUSE ICE TO BREAK UP AND MOVE DOWNSTREAM. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM THURSDAY NIGHT...WITH GUSTS OF 40 TO 50 MPH LIKELY THURSDAY EVENING...HIGHEST NORTH OF I-74. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-201200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 311 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL IMPACT THE STARTING TONIGHT...BRINGING RAIN AND THUNDERSTORMS TO THE AREA AFTER MIDNIGHT. SEVERE STORMS ARE NOT ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RAIN AND THUNDERSTORMS FROM THE APPROACHING STORM WILL BECOME MORE WIDESPREAD ON THURSDAY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-70...WITH DAMAGING WINDS THE MOST SIGNIFICANT THREAT. TOTAL RAINFALL AMOUNTS OF A HALF TO THREE QUARTERS OF AN INCH ARE LIKELY. THE RAINFALL AND WATER FROM SNOW MELT WILL CAUSE A FEW FLOODING PROBLEMS...ESPECIALLY IN POOR DRAINAGE AREAS AND WHERE STORM DRAINS ARE CLOGGED BY ICE AND SNOW. RIVER LEVELS WILL BE ON THE RISE AS WELL...AND SOME RIVER FLOODING MAY DEVELOP BY THE END OF THE WEEK. STRONG SOUTHWEST TO WEST WINDS ARE EXPECTED BEHIND THE STORM THURSDAY NIGHT...WITH GUSTS OF 40 TO 45 MPH LIKELY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 8:02 PM CST | River Flood Warning | ILX | Clay, Richland | 7 days |
| Feb 19, 9:16 PM CST | High Wind Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 6 hr |
| Feb 19, 11:12 PM CST | River Flood Warning | ILX | Fulton, Knox | 5 days |
| Feb 20, 3:15 AM CST | High Wind Warning | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more | 20 hr |
| Feb 20, 3:15 AM CST | Wind Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 24 hr |
| Feb 20, 11:46 AM CST | Areal Flood Warning | ILX | Knox, Stark | 5 hr |
| Feb 20, 2:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more | 40 min |
| Feb 20, 2:40 PM CST | Dense Fog Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 2 hr |
| Feb 20, 2:45 PM CST | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 30 min |
| Feb 20, 2:49 PM CST | Tornado Warning | ILX | Cass, Mason, Morgan, Scott | 26 min |
| Feb 20, 3:17 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard | 28 min |
| Feb 20, 3:29 PM CST | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| Feb 20, 3:49 PM CST | Tornado Warning | ILX | Christian, Sangamon | 26 min |
| Feb 20, 4:01 PM CST | Severe Thunderstorm Warning | ILX | Christian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 59 min |
| Feb 20, 4:08 PM CST | Tornado Warning | ILX | DeWitt, Logan, Macon, Sangamon | 22 min |
| Feb 20, 4:09 PM CST | Flash Flood Warning | ILX | Sangamon | 5 hr |
| Feb 20, 4:11 PM CST | Tornado Warning | ILX | Christian, Shelby | 34 min |
| Feb 20, 4:40 PM CST | Tornado Warning | ILX | Coles, Douglas, Moultrie, Piatt, Shelby | 35 min |
| Feb 20, 4:47 PM CST | Tornado Warning | ILX | Effingham, Moultrie, Shelby | 28 min |
| Feb 20, 5:06 PM CST | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more | 54 min |
| Feb 20, 5:12 PM CST | Tornado Warning | ILX | Coles, Douglas, Edgar | 33 min |
| Feb 20, 5:14 PM CST | Tornado Warning | ILX | Clark, Coles, Cumberland, Edgar | 31 min |
| Feb 20, 5:42 PM CST | Flash Flood Warning | ILX | DeWitt, Macon, Moultrie, Piatt, Shelby | 6 hr |
| Feb 20, 5:45 PM CST | Tornado Warning | ILX | Edgar, Vermilion | 30 min |
| Feb 20, 5:48 PM CST | Flash Flood Warning | ILX | Champaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more | 6 hr |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.